What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 14, 3:15 PM EST, 31 minutes earlier.
Area forecast discussion, Aug 14, 3:15 PM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT THU AUG 14 2008
.SYNOPSIS...
OUR AREA WILL REMAIN UNDER THE INFLUENCE OF AN UPPER LEVEL LOW
PRESSURE AREA WELL INTO THE WEEKEND, AS SEVERAL DISTURBANCES
CROSS THE REGION. A COLD FRONT WILL MOVE SLOWLY THROUGH THE AREA
FRIDAY AND FRIDAY NIGHT. AS THE UPPER LEVEL LOW MOVES EAST OF THE
AREA SUNDAY, A SURFACE HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE
REGION AND CONTINUE INTO EARLY NEXT WEEK. A COLD FRONT IS EXPECTED
TO AFFECT THE AREA TUESDAY INTO WEDNESDAY, BUT HIGH PRESSURE IS
EXPECTED TO FOLLOW FOR THE END OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AN APPROACHING SHORT WAVE ALOFT AND TERRAIN EFFECTS HAVE COMBINED
TO INITIATE SCATTERED CONVECTION OVER OUR NORTHWESTERN ZONES AT
MID AFTERNOON, AS WELL AS TO AREAS JUST TO OUR WEST AND SOUTHWEST.
THE MOST NUMEROUS COVERAGE THIS EVENING IS EXPECTED TO BE OVER OUR
NORTHERN ZONES WHERE THE BEST LIFT AND FORCING IS LOCATED. DIURNAL
EFFECTS ARE AIDING THE MODERATE INSTABILITY LATE THIS AFTERNOON
AND SHOULD SUBSIDE LATER THIS EVENING, BUT AS A SURFACE COLD FRONT
DRIFTS SOUTHEASTWARD INTO OUR AREA LATE TONIGHT AND EARLY FRIDAY,
ADDITIONAL CONVECTION IS EXPECTED. AGAIN, THE HIGHER LIKELY
PROBABILITIES WERE LEFT FOR THE NORTHERN AREAS, WITH HIGH CHANCE
FURTHER SOUTH. ENHANCED WORDING WAS ADDED, ALTHOUGH REPORTS FROM
MID AFTERNOON SO FAR HAVE NOT INDICATED MUCH IN THE WAY OF SEVERE
WEATHER YET. WITH THE LOW FREEZING LEVEL, THE LARGEST OF ANY
THREAT THIS EVENING APPEARS TO BE LARGE HAIL, BUT HEAVY RAIN
COULD OCCUR IN A FEW PLACES. FLASH FLOOD GUIDANCE IS FAIRLY HIGH
AT THIS TIME.
WITH CONVECTION AND CLOUDS, RADIATION WILL NOT BE IDEAL TONIGHT.
THE VARIOUS MOS GUIDANCE PRODUCTS WERE PRETTY CLOSE ON MINIMUM
TEMPERATURES, IDENTICAL IN SOME CASES, SO THE GFS MOS WAS ACCEPTED
AND USED.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/...
WITH A SURFACE FRONT MOVING THROUGH THE AREA, COUPLED WITH THE
UPPER TROUGH ROTATING THROUGH THE MID ATLANTIC REGION AND WITH
GOOD INSTABILITY, NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD
RESULT, WITH SOME CONVECTION REACHING NEAR OR OVER SEVERE LEVELS.
OUR AREA CONTINUES TO REMAIN UNDER THE CRITERIA FOR A SLIGHT RISK
FOR SEVERE THUNDERSTORMS, BUT IT APPEARS TO BE CLOSE TO IT. THE
RESPONSIBLE FORCING MECHANISMS APPEAR TO BE ON THEIR WAY OUT, WITH
MORE STABLE AIR RESULTING, BY LATER FRIDAY NIGHT. FOR NOW, IT WAS
DECIDED TO LEAVE PRECIPITATION OUT OF THE FORECAST FOR SATURDAY
MORNING, BUT REINTRODUCE IT FOR SATURDAY AFTERNOON AS DIURNAL
EFFECTS ACT ON THE RESIDUAL MOISTURE AND INSTABILITY ASSOCIATED
WITH THE UPPER TROUGH AXIS RIGHT OVER THE AREA.
MORE DIVERGENCE WAS NOTED IN MOS GUIDANCE SOLUTIONS FOR FRIDAY AND
SATURDAY. WITH CLOUDS AND CONVECTION FRIDAY, AS WELL AS A SLIGHTLY
COOLER WEST TO NORTHWEST FLOW SATURDAY, A BLEND OF MOS WAS USED.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE SHARP TROUGH AXIS IS MOVED OUT OF THE AREA SATURDAY NIGHT,
BUT CYCLONIC FLOW ALOFT IS STILL RETAINED BY THE MODELS SUNDAY AND
MONDAY. WITH A WEST TO NORTHWEST FLOW ALOFT, AND STABILITY LIKELY
REMAINING MARGINAL, ISOLATED CONVECTION ESPECIALLY OVER TERRAIN
AREAS CANNOT BE RULED OUT ENTIRELY SUNDAY AND MONDAY, BUT IT WAS
LEFT OUT OF THE FORECAST FOR NOW.
RISING HEIGHTS COULD LEAD TO SOME WARM ADVECTION TUESDAY, BUT
THERE APPEARS TO BE SOME LOW LEVEL FORCING WHICH COULD INITIATE
ADDITIONAL CONVECTION, ESPECIALLY LATER TUESDAY INTO WEDNESDAY AS
ANOTHER FRONT MOVES THROUGH. FOR NOW, DRY WEATHER WAS FORECAST FOR
THURSDAY WITH HIGH PRESSURE FOR NOW.
HPC GUIDANCE TEMPERATURES WERE USED, AND THIS AGREED ACCEPTABLY
WELL WITH EXTENDED GFS MOS GUIDANCE.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
ISSUED TAFS HAVE A LOWER CONFIDENCE THAN AVERAGE FORECAST FOR THIS
TAF PERIOD BECAUSE OF SCATTERED TO WIDELY SCATTERED CONVECTION
EXPECTED. WHILE IN GENERAL VFR CONDITIONS ARE SHOULD PREVAIL INTO
THIS EVENING, IFR CONDITIONS MIGHT OCCUR DURING ANY THUNDERSTORMS.
AT THE MOMENT BEST CONFIDENCE OF THIS AFFECTING ANY TERMINAL IS
KABE, WE WOULD EXPECT THE LEAST AFFECT FROM THE TSRAS AT KACY AND
KMIV.
THUNDERSTORMS ARE DEVELOPING OVER THE HIGHER TERRAIN WHICH MEANS
THROUGH THE AFTERNOON HOURS, THE HIGHEST CHANCES OF THEM AFFECTING
TERMINAL LOCATIONS WOULD BE KABE AND KRDG IN THAT ORDER. TAFS HAVE
BEEN AMENDED TO INCLUDE TSRAS AT KRDG AND WE JUST AMENDED THE TAFS
AROUND THE LOCAL PHILLY AREA TO TIME THE ARRIVAL OF THE CONVECTION
AT OR ABOUT 22Z. AN OUTFLOW BOUNDARY OR GUST FRONT FROM THE
THUNDERSTORM NEAR LONG BEACH ISLAND NJ WILL BE FOLLOWED TO SEE IF IT
WILL HAVE ENOUGH ENERGY TO POSSIBLY INDUCE TSRAS EARLIER AT THE
OTHER TERMINAL LOCATIONS. OTHERWISE THROUGH THE AFTERNOON A BAY
BREEZE WIND SHIFT WAS INCLUDED FOR KILG AND A SEA BREEZE WIND SHIFT
FOR KACY.
BEST CHANCES FOR ANY TSRA ACTIVITY TO REACH THE TERMINAL REGION WILL
BE DURING THE EVENING HOURS AS AN UPPER AIR DISTURBANCE OVER WESTERN
PENNSYLVANIA MOVES CLOSER TO THE REGION. BELIEVE AS THE NIGHT
CONTINUES THE CHANCES OF A TSRA AFFECTING ANY OF THE TERMINALS WILL
DECREASE. DEW POINTS IN GENERAL ARE HIGHER THAN A COUPLE OF DAYS AGO
AND WE CONTINUED TO MENTION SOME LIGHT MVFR FOG AT MOST TERMINALS
OVERNIGHT. IF A TERMINAL DOES HAVE A TSRA, THE CHANCES FOR IFR
CONDITIONS DUE TO MORNING FOG WILL INCREASE.
WE USED THE APPROXIMATE DISSIPATION TIME OF THE FOG THIS MORNING
(12Z-13Z) TO BRING BACK VFR CONDITIONS.
OUTLOOK...
A MORE ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS IS LIKELY LATER
IN THE DAY FRIDAY INTO FRIDAY EVENING. THIS COULD BRING MORE
WIDESPREAD IFR CONDITIONS AS IT MOVES THROUGH ALONG WITH STRONG
GUSTY WINDS AND FREQUENT LIGHTNING. THEN GENERALLY VFR CONDITIONS
(OUTSIDE OF POSSIBLY SOME EARLY MORNING FOG OR HAZE) IS EXPECTED TO
PERSIST INTO MONDAY WITH THE NEXT CHANCE FOR PRECIPITATION INDUCED
CIG AND VSBY RESTRICTIONS ON TUESDAY.
&&
.MARINE...
SCA CONDITIONS ARE NOT EXPECTED THROUGHOUT THE FORECAST PERIOD. A
PAIR OF UPPER AIR DISTURBANCES IN THE GENERAL SW FLOW ALOFT WILL
HELP TRIGGER SHOWERS AND THUNDERSTORMS INTO FRIDAY NIGHT. THE
SOUTHERLY FLOW PRECEDING THE TWO IMPULSES WILL START TO INCREASE
SEAS OVER THE OCEAN, BUT THE SWELLS ARE EXPECTED TO REMAIN BELOW SCA
CRITERIA INTO FRIDAY.
SEAS SHOULD THEN SUBSIDE TOWARD THE WEEKEND AS A WEAK OFFSHORE FLOW
DEVELOPS. WEAK HIGH PRESSURE BUILDING INTO THE REGION ON THE WEEKEND
SHOULD PROVIDE CHAMBER OF COMMERCE CONDITIONS WITH WINDS AND SEAS
WELL BELOW SCA CRITERIA. THIS SHOULD CONTINUE INTO MONDAY.
THE NEXT THREAT FOR POSSIBLY ORGANIZED PRECIPITATION AS WELL AS
HIGHER WINDS AND SEAS WILL BE WITH THE NEXT APPROACHING COLD FRONT
TUESDAY. FOR NOW OUTSIDE OF ANY TSTMS, WINDS AND SEAS ARE EXPECTED
TO REMAIN BELOW SCA CRITERIA.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS... / ROBERTSON
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...GIGI
MARINE...GIGI
Hazardous weather outlook, Aug 14, 2:16 PM EST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT THU AUG 14 2008
DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-PAZ054-
055-060>062-067>071-151915-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
316 PM EDT THU AUG 14 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS THIS EVENING AND OVERNIGHT MAY BE STRONG,
AND PRODUCE HEAVY RAIN, GUSTY WINDS, HAIL, AND DANGEROUS CLOUD TO
GROUND LIGHTNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NUMEROUS THUNDERSTORMS FRIDAY AND FRIDAY EVENING MAY BE STRONG,
AND PRODUCE HEAVY RAIN, GUSTY WINDS, HAIL, AND DANGEROUS CLOUD TO
GROUND LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-DEZ003-004-NJZ013-014-020>027-151915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
316 PM EDT THU AUG 14 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...DELAWARE
BAY WATERS...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE FORECAST FOR TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NUMEROUS THUNDERSTORMS FRIDAY AND FRIDAY EVENING MAY BE STRONG,
AND PRODUCE HEAVY RAIN, GUSTY WINDS, HAIL, AND DANGEROUS CLOUD TO
GROUND LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ431-450>455-151915-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
316 PM EDT THU AUG 14 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NUMEROUS THUNDERSTORMS FRIDAY AND FRIDAY EVENING MAY BE STRONG,
AND PRODUCE HEAVY RAIN, GUSTY WINDS, HAIL, AND DANGEROUS CLOUD TO
SURFACE LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 14, 2:43 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EDT THU AUG 14 2008
MDZ008-PAZ067-142045-
CECIL MD-CHESTER PA-
343 PM EDT THU AUG 14 2008
...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF CECIL AND CHESTER
COUNTIES...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTH OF LANCASTER...MOVING EAST AT 20
MPH...AND AFFECT MAINLY FAR SOUTHERN CHESTER COUNTY. ADDITIONAL
STORMS WILL MOVE INTO CECIL COUNTY.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. REMAIN ALERT IN THE EVENT A WARNING
IS ISSUED.
FORECASTER: GORSE
Special weather statement, Aug 14, 2:49 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT THU AUG 14 2008
NJZ001-008-142045-
MORRIS NJ-SUSSEX NJ-
349 PM EDT THU AUG 14 2008
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF MORRIS AND SUSSEX
COUNTIES...
AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF NEWTON...MOVING EAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR LAKE TELEMARK AROUND 405 PM...GREEN
POND AROUND 410 PM...KINNELON...BOONTON AROUND 425 PM...BUTLER AROUND
435 PM...PEQUANNOCK TOWNSHIP AROUND 440 PM AND LINCOLN PARK AROUND
445 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
FORECASTER: GORSE
Special weather statement, Aug 14, 3:00 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EDT THU AUG 14 2008
PAZ060-061-142100-
BERKS PA-LEHIGH PA-
400 PM EDT THU AUG 14 2008
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF BERKS AND LEHIGH
COUNTIES...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF READING...MOVING NORTHEAST
AT 20 MPH. THIS THUNDERSTORM WILL BE NEAR TOPTON AROUND 405 PM...
ALBURTIS AROUND 420 PM...ANCIENT OAKS...CLAUSSVILLE AROUND 425 PM...
MACUNGIE...ZIONSVILLE AROUND 430 PM...EMMAUS AROUND 440 PM AND
ALLENTOWN AROUND 445 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
FORECASTER: GORSE
Local storm report, Aug 14, 3:07 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT THU AUG 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 4 NW ALLENTOWN 40.64N 75.53W
08/14/2008 E0.50 INCH LEHIGH PA TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL IN SOUTH WHITE HALL TWP.
0332 PM HAIL BETHLEHEM 40.63N 75.37W
08/14/2008 E0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
PEA SIZE HAIL IN BETHLEHEM.
&&
ROBERTSONSpecial weather statement, Aug 14, 3:20 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT THU AUG 14 2008
NJZ001-007>009-142115-
HUNTERDON NJ-MORRIS NJ-SUSSEX NJ-WARREN NJ-
420 PM EDT THU AUG 14 2008
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF
HUNTERDON...MORRIS...SUSSEX AND WARREN COUNTIES...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTH OF NEWTON...MOVING EAST AT 24 MPH.
THE THUNDERSTORM WILL BE NEAR HACKETTSTOWN...LONG VALLEY AROUND 425
PM...BUDD LAKE...CHESTER AROUND 435 PM...NETCONG...STANHOPE AROUND
440 PM...SUCCASUNNA...MENDHAM AROUND 445 PM...MOUNT ARLINGTON AROUND
450 PM AND WHARTON AROUND 455 PM.
WIND GUSTS TO 40 MPH, SMALL HAIL AND CLOUD TO GROUND LIGHTNING CAN
BE EXPECTED WITH THIS STORM.
FORECASTER: GORSE
Special weather statement, Aug 14, 3:30 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT THU AUG 14 2008
NJZ012-013-015-142130-
MERCER NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
430 PM EDT THU AUG 14 2008
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF MERCER...MIDDLESEX
AND MONMOUTH COUNTIES...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 7 MILES SOUTHEAST OF
TRENTON...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR
ALLENTOWN AROUND 435 PM...EDINBURG...CREAM RIDGE AROUND 440
PM...WINDSOR AROUND 445 PM...PRINCETON JUNCTION AROUND 450
PM...HIGHTSTOWN...ROOSEVELT...CLARKSBURG AROUND 500 PM AND TWIN
RIVERS AROUND 505 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.
THIS STORM WILL PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH ALONG
WITH CLOUD TO GROUND LIGHTNING.
FORECASTER: GORSE